# SDR 0126429

- Difficulty date: May 3, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N429FJ
- Make and model: Dorner DO328300
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, G
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM GSO TO LGA A/C DIVERTED INTO ACY DUE TO ELECTRICAL SMELL IN THE FLIGHT DECK AND PFD'S WENT BLANK.  AN EMERGENCY WAS DECLARED WITH ATC AND AIRCRAFT LANDED IN ACY WITHOUT ANY FURTHER INCIDENT.
